# SDR P5CA2024121600050

- Difficulty date: December 16, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N857GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37568
- Aircraft time: 56,953 hours, 8,839 cycles
- System (JASC): 2612 · Fire Detection
- Part: Pcb
- Part number: 285U0084219
- Part serial: D05153
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER WARNING LIGHTS (RED) AND BELL WERE ACTIVATING EVERY 90 SECONDS WITH NO EICAS OR OTHER RED LIGHTS ILLUMINATING.( REMOVED AND REPLACED MASTER MONITOR A & MAWEA PCC IAW B747 AMM 31-51-02. OPS CHECK GOOD. PART EFFECTIVITY VERIFIED PER IPC 31-51-02-01. )
